I had a TCA Peel (medium plus) two months ago, and I'm having an allergic reaction, forming raised sufaces (some are red). On Thursday, I stopped using an ointment from my doctor, and felt relief. Will the raised areas (some are red and some not) eventually flatten? I'm using Dermovate cream, but I could not use it forever. My doctor started to inject the raised areas, probably steroids. What caused this reaction? A doctor here suggested Synalar ointment; is it safe to use for a longer period? Thank you.
Raised Areas After TCA Peel
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Allergic reaction and tca peels
The allergic reaction that you are having is unrelated to a tca peel from 2 months ago. The red areas can be a variety of conditions on the face from "urticaria" (ie hives) if truly "allergic". However, there are many conditions that cause "raised" "red" areas on the face and the treatments often include topical steroids. However, caution must be used when treating the face with topical cortisone as they should be weak, non fluorinated steroids and should only be used under a dermatologist supervision as they can cause other skin problems if not monitored such as perioral dermatitis, atrophy or telangiectasias.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.